Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Elliptic spaces


Authors: Yves Félix, Stephen Halperin and Jean-Claude Thomas
Journal: Bull. Amer. Math. Soc. 25 (1991), 69-73
MSC (1985): Primary 55P35, 57P10, 57T25
DOI: https://doi.org/10.1090/S0273-0979-1991-16027-1
MathSciNet review: 1085825
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. Anick, Hopf algebras up to homotopy, J. Amer. Math. Soc. 2 (1989), 417-453. MR 991015
  • 2. Y. Félix, S. Halperin, and J.-C. Thomas, The homotopy Lie algebra for finite complexes, Publ. Math. Inst. Hautes Études Sci. 56 (1983), 387-410. MR 686046
  • 3. Y. Félix, S. Halperin, and J.-C. Thomas, Hopf algebras of polynomial growth, J. Algebra 125 (1989), 408-417. MR 1018954
  • 4. Y. Félix, S. Halperin, and J.-C. Thomas, Elliptic Hopf algebras, J. London Math. Soc. (to appear). MR 1113392
  • 5. Y. Félix, S. Halperin, and J.-C. Thomas, The Serre spectral sequence of a multiplicative fibration (in preparation).
  • 6. Y. Félix, S. Halperin, and J.-C. Thomas, Torsion in loop space homology, preprint. MR 1184760
  • 7. Y. Félix, S. Halperin, and J.-C. Thomas, Dupin hypersurfaces are elliptic, preprint.
  • 8. J. Friedlander and S. Halperin, An arithmetic characterisation of the rational homotopy groups of certain spaces, Invent Math. 53 (1979), 117-133. MR 560410
  • 9. T. H. Gulliksen, On the deviations of local ring, Math. Scand. 47 (1980), 5-20. MR 600076
  • 10. S. Halperin, Finiteness in the minimal models of Sullivan, Trans. Amer. Math. Soc. 230 (1977), 173-199. MR 461508
  • 11. S. Halperin, Spaces whose rational homology and rational homotopy are both finite dimensional, Homotopie Algébrique et Algèbre Locale (J. M. Lemaire and J. C. Thomas, eds.) Astérisque 113/114 (1984), 198-207. MR 749058
  • 12. S. Halperin, Universal enveloping algebras and loop space homology, preprint. MR 1194839
  • 13. C. McGibbon and C. Wilkerson, Loop spaces of finite complexes at large primes, Proc. Amer. Math. Soc. 96 (1986), 698-702. MR 826505
  • 14. J. Milnor and J. C. Moore, On the structure of Hopf algebras, Ann. of Math. (2) 81 (1965), 211-264. MR 174052
  • 15. J. P. Serre, Homologie singulière des espaces fibrés, Ann. of Math. (2) 54 (1951), 425-505. MR 45386

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 55P35, 57P10, 57T25

Retrieve articles in all journals with MSC (1985): 55P35, 57P10, 57T25


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1991-16027-1

American Mathematical Society